Authors: Todorčević, Stevo 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Rigid Boolean algebras
Journal: Publications de l'Institut Mathématique
Volume: 25
Issue: 39
First page: 219
Last page: 224
Issue Date: 1979
Rank: M24
ISSN: 0350-1302
URL: http://elib.mi.sanu.ac.rs/files/journals/publ/45/31.pdf
Publisher: Mathematical Institute of the SASA

Show full item record

Page view(s)

34
checked on Jan 30, 2023

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.